# SDR DHLA200700075

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 249
- Aircraft time: 42,186 hours, 24,436 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT (LOCKED OUT) IN WARNING SYSTEM NR 1 PERFORMED ABNORMAL PER AOM RETRACTED IN SYSTEM 2.  REMOVED AND REPLACED PROX SENSORS 63GB AND 65 GB.  OPS CK GOOD PER M/M 32-61-00 AND 32-00-00 P/N DSF00201-1.
